# SDR YENA2023101101230

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH, DOOR STOP 6, LOWER INB HOLE AT AFT GA LLEY AREA (1 EA) (CRACK DIRECTION AT 8 O CLOCK, D= 0.120 IN); REF AEROMAN N/R 2023- 482976, PERFORMED PERMANENT REPAIR  IAW SRM  53-41-12-300-008, IAW A320 SRM 53-41-12-300-010 THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 33000 FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS 10700FC (FH NOT RELEVANT)  SRI 53-41-12-205-009 TABLE 001, FUR A320-53-00897.
